# SDR O9IA20211203548

- Difficulty date: December 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N548LM
- Make and model: Lear 31A
- Aircraft serial: 31050
- Aircraft time: 13,435 hours, 11,354 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Throttle Control
- Part number: 66003294
- Part serial: 0023
- Condition: Broken
- Location: Zone 400
- Part time: 13,435 hours, 11,354 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON FLIGHT FROM ANC TO BET.  DURING DECENT INTO BET, RH ENG WAS NOT FULLY RESPONSIVE.  POWER WAS PULLED BACK AND AIRCRAFT LANDED WITHOUT ISSUE.  AIRCRAFT WAS SHUT DOWN PER AFM.  DURING INSPECTION FOUND THAT THE PLA ON THE FCU DID NOT MOVE.  MAINT DISASSEMBLED THE PLA QUADRANT ON THE AFT POWER LEVER CABLE AND FOUND THE CABLE WAS BROKEN IN HALF.  REPLACED THE RH AFT CABLE ASSY AND CORRECTED THE ISSUE.  JEREMIAH THIBODEAUX AP 3722765.
